# SDR FDEA200903261057

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25008132QF
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 132 QF IS BROKEN INTO MULTIPLE PIECES.  REPAIRED FLOOR PANEL 132 QF WITH FABRICATION OF NEW FLOOR PANEL USING THE OLD PANEL AS A TEMPLATE IAW DWG SRZ 25-005,  REV "H".
